American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information   
View Article: PDF

[3] Jeremy Wong. Bounded extrinsic curvature of subsets of metric spaces. Contemporary Mathematics 599 (2013) 213-243.
Book volume table of contents   
View Article: PDF

[4] Shuntaro Ohno, Tetsuya Ozawa and Masaaki Umehara. Closed planar curves without inflections. Proc. Amer. Math. Soc. 141 (2013) 651-665.
Abstract, references, and article information   
View Article: PDF

[5] Van Cyr. A number theoretic question arising in the geometry of plane curves and in billiard dynamics. Proc. Amer. Math. Soc. 140 (2012) 3035-3040.
Abstract, references, and article information   
View Article: PDF

[6] Roberta Musina. Planar loops with prescribed curvature: Existence, multiplicity and uniqueness results. Proc. Amer. Math. Soc. 139 (2011) 4445-4459. MR 2823090.
Abstract, references, and article information   
View Article: PDF

[7] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information   
View Article: PDF

[8] Martin Chuaqui. Integral conditions on the Schwarzian for curves to be simple or unknotted. Proc. Amer. Math. Soc. 138 (2010) 1811-1819. MR 2587466.
Abstract, references, and article information   
View Article: PDF

[9] David Groisser. Certain optimal correspondences between plane curves, I: Manifolds of shapes and bimorphisms. Trans. Amer. Math. Soc. 361 (2009) 2959-3000. MR 2485414.
Abstract, references, and article information   
View Article: PDF

[10] David Groisser. Certain optimal correspondences between plane curves, II: Existence, local uniqueness, regularity, and other properties. Trans. Amer. Math. Soc. 361 (2009) 3001-3030. MR 2485415.
Abstract, references, and article information   
View Article: PDF

[11] John Pardon. On the unfolding of simple closed curves. Trans. Amer. Math. Soc. 361 (2009) 1749-1764. MR 2465815.
Abstract, references, and article information   
View Article: PDF

[12] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information   
View Article: PDF

[13] S. P. Khekalo. Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients. St. Petersburg Math. J. 19 (2008) 1015-1028. MR 2411965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] I. Panin and U. Rehmann. A variant of a theorem by Springer. St. Petersburg Math. J. 19 (2008) 953-959. MR 2411641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. S. Kazarin and V. V. Yanishevskiĭ. On finite simply reducible groups. St. Petersburg Math. J. 19 (2008) 931-951. MR 2411640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. L. Lukashov. Estimates for derivatives of rational functions and the fourth Zolotarev problem. St. Petersburg Math. J. 19 (2008) 253-259. MR 2333900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. I. Nazarov and F. V. Petrov. On Tabachnikov's conjecture. St. Petersburg Math. J. 19 (2008) 125-135. MR 2319514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Helmut Linde. A lower bound for the ground state energy of a Schrödinger operator on a loop. Proc. Amer. Math. Soc. 134 (2006) 3629-3635. MR 2240676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Björn E. J. Dahlberg. The converse of the four vertex theorem. Proc. Amer. Math. Soc. 133 (2005) 2131-2135. MR 2137880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. Hernández Encinas and J. Muñoz Masqué. Total curvatures of a closed curve in Euclidean $n$-space. Proc. Amer. Math. Soc. 132 (2004) 2127-2132. MR 2053986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin Chuaqui and Julian Gevirtz. Simple curves in $\mathbb{R}^n$ and Ahlfors' Schwarzian derivative. Proc. Amer. Math. Soc. 132 (2004) 223-230. MR 2021266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ben Andrews. Classification of limiting shapes for isotropic curve flows. J. Amer. Math. Soc. 16 (2003) 443-459. MR 1949167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rongpei Huang and David A. Singer. A new flow on starlike curves in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 130 (2002) 2725-2735. MR 1900890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Craig Benham, Xiao-Song Lin and David Miller. Subspaces of knot spaces. Proc. Amer. Math. Soc. 129 (2001) 3121-3127. MR 1840119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] B. Jüttler. Hermite interpolation by Pythagorean hodograph curves of degree seven. Math. Comp. 70 (2001) 1089-1111. MR 1826577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gaven J. Martin. The Hilbert-Smith conjecture for quasiconformal actions. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 66-70. MR 1694197.
Abstract, references, and article information   
View Article: PDF

[30] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3